A property of functions realized by non-planar non-repeating networks
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Collection of articles on mathematical logic and its applications to some questions of cybernetics, Tome 51 (1958), pp. 174-185
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1958_51_a4,
author = {A. V. Kuznetsov},
title = {A property of functions realized by non-planar non-repeating networks},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {174--185},
year = {1958},
volume = {51},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1958_51_a4/}
}
A. V. Kuznetsov. A property of functions realized by non-planar non-repeating networks. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Collection of articles on mathematical logic and its applications to some questions of cybernetics, Tome 51 (1958), pp. 174-185. http://geodesic.mathdoc.fr/item/TM_1958_51_a4/